MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOSCOPE REPROCESSOR

AIZU OLYMPUS CO., LTD. ENDOSCOPE REPROCESSOR
Model Number OER-MINI
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the endoscope reprocessor was constantly filling up with water while out of operation and powered off.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Updated h3 and h4 this report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, as the device was not returned, the reported malfunction could not be reproduced.The likely cause could be that the water accumulated in the reprocessing basin due to leakage from the water supply valve.The possible causes of the leakage are as follows: the water supply hose was loosely attached due to the breakage of the water supply valve.However, a definitive root cause could not be determined.The event can be detected and prevented in accordance with the following instructions for use (ifu).[installation manual] chapter 5: installation of equipment 5.2 connection of the water supply hose.11.Open the water faucet slowly while checking to make sure that water does not leak from the hose connection areas (around the water supply plug, the faucet side plug, the equipment side plug, and the connection ring).If water leaks, close the water faucet and reconnect the water supply hose 1 and the water supply hose 2.[operation manual] chapter 8: troubleshooting and repair.If any irregularity is detected during an inspection or if the device is clearly malfunctioning, do not use it.Contact olympus for repair.Some problems that appear to be malfunctions may be correctable by referring to section 8.1, ¿troubleshooting guide,¿ on page 213.If the problem cannot be resolved by the described remedial action, do not use the device and contact olympus.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.

Brand Name
ENDOSCOPE REPROCESSOR
Common Device Name
ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20564187
Report Number9610595-2024-22261
Device Sequence Number7460117
Product Code FEB
UDI-Device Identifier04953170331619
UDI-Public04953170331619
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOER-MINI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/24/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown